Facebook Twitter Instagram YouTube

On the Brueckner and Goldstone forms of the linked-cluster theorem

TitleOn the Brueckner and Goldstone forms of the linked-cluster theorem
Publication TypeJournal Article
Year of Publication1976
AuthorsLanghoff, PW, Hernandez, AJ
JournalInternational Journal of Quantum Chemistry
Volume10
IssueS10
Pagination337 - 351
Date PublishedJul-01-1977
URLhttp://doi.wiley.com/10.1002/qua.v10%3A10%2Bhttp://doi.wiley.com/10.1002/qua.560100838
DOI10.1002/qua.v10:10+10.1002/qua.560100838
Short TitleInt. J. Quantum Chem.